Duke Mathematical Journal

Some applications of wreath products and ultraproducts in the theory of lattice ordered groups

N. R. Reilly

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 36, Number 4 (1969), 825-834.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378645

Digital Object Identifier
doi:10.1215/S0012-7094-69-03697-7

Mathematical Reviews number (MathSciNet)
MR0250953

Zentralblatt MATH identifier
0191.02504

Subjects
Primary: 06.75

Citation

Reilly, N. R. Some applications of wreath products and ultraproducts in the theory of lattice ordered groups. Duke Math. J. 36 (1969), no. 4, 825--834. doi:10.1215/S0012-7094-69-03697-7. https://projecteuclid.org/euclid.dmj/1077378645


Export citation